# SDR QXEA2009071700541

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 20,301 hours, 20,883 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 4065
- Condition: Malfunctioned
- Location: Nr 1 Ahru
- Part time: 4,205 hours, 4,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SIMULTANEOUSLY HAD "ELEVATOR FEEL" CAUTION ILLUMINATE, AUTOPILOT DISENGAGED (HSI JET TO FO), AND CAPTAIN HAD "ATT FAIL" "HDG FAIL" AND IVSI FAIL""  ON CAPT PFD. SWITCHED CAPTAIN'S EFIS ATT/HDG SOURCE FROM NORM TO 2 AND ACC CAPTAIN PFD INFO RETURNED TO NORMAL. EVEN AFTER FAILURE, CAPTAINS AIRSPEED AND ALTITUDE WORKED NORMALLY.  RETURNED TO THE FIELD.  LANDING UNEVENTFUL. REMOVED AND REPLACED THE NR 1 AHRU, OPS CHECKED GOOD IAW 6342101.  RETURNED TO SERVICE.
